American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Philippe Chartier, Florian Méhats, Mechthild Thalhammer and Yong Zhang. Improved error estimates for splitting methods applied to highly-oscillatory nonlinear Schr\"odinger equations. Math. Comp. 85 (2016) 2863-2885.
Abstract, references, and article information   
View Article: PDF

[2] Marco Abate and Filippo Bracci. Common Boundary Regular Fixed Points for Holomorphic Semigroups in Strongly Convex Domains. Contemporary Mathematics 667 (2016) 1-14.
Book volume table of contents
View Article: PDF

[3] Marco Abate and Jasmin Raissy. A Julia-Wolff-Carath\'eodory theorem for infinitesimal generators in the unit ball. Trans. Amer. Math. Soc. 368 (2016) 5415-5431.
Abstract, references, and article information   
View Article: PDF

[4] Dimitrios Betsakos. Geometric description of the classification of holomorphic semigroups. Proc. Amer. Math. Soc. 144 (2016) 1595-1604.
Abstract, references, and article information   
View Article: PDF

[5] Filippo Bracci and David Shoikhet. Boundary behavior of infinitesimal generators in the unit ball. Trans. Amer. Math. Soc. 366 (2014) 1119-1140.
Abstract, references, and article information   
View Article: PDF

[6] C. de Fabritiis. An Introduction to One-Parameter Semigroups in Non-Strictly Convex Domains: The Case of Cartan Factors of Type I\negthinspace V. Contemporary Mathematics 591 (2013) 67-74.
Book volume table of contents
View Article: PDF

[7] Toka Diagana. Almost periodic solutions to some second-order nonautonomous differential equations. Proc. Amer. Math. Soc. 140 (2012) 279-289. MR 2833540.
Abstract, references, and article information   
View Article: PDF

[8] Lidiao Ni and Yong Zhou. A new asymptotic behavior of solutions to the Camassa-Holm equation. Proc. Amer. Math. Soc. 140 (2012) 607-614. MR 2846329.
Abstract, references, and article information   
View Article: PDF

[9] M. D. Contreras, C. de Fabritiis and S. Díaz-Madrigal. Semigroups of holomorphic functions in the polydisk. Proc. Amer. Math. Soc. 139 (2011) 1617-1624. MR 2763751.
Abstract, references, and article information   
View Article: PDF

[10] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part I: Linear left-invariant diffusion equations on $SE(2)$. Quart. Appl. Math. 68 (2010) 255-292. MR 2663001.
Abstract, references, and article information
View Article: PDF

[11] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part II: Nonlinear left-invariant diffusions on invertible orientation scores. Quart. Appl. Math. 68 (2010) 293-331. MR 2663002.
Abstract, references, and article information
View Article: PDF

[12] Meihua Yang and Chunyou Sun. Dynamics of strongly damped wave equations in locally uniform spaces: Attractors and asymptotic regularity. Trans. Amer. Math. Soc. 361 (2009) 1069-1101. MR 2452835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nils Ackermann, Thomas Bartsch, Petr Kaplicky and Pavol Quittner. A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems. Trans. Amer. Math. Soc. 360 (2008) 3493-3539. MR 2386234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Igor Chueshov and Irena Lasiecka. Long-time behavior of second order evolution equations with nonlinear damping. Memoirs of the AMS 195 (2008) MR 2438025.
Book volume table of contents   

[15] Remco Duits and Markus van Almsick. The explicit solutions of linear left-invariant second order stochastic evolution equations on the 2D Euclidean motion group. Quart. Appl. Math. 66 (2008) 27-67. MR 2396651.
Abstract, references, and article information
View Article: PDF

[16] S. V. Zelik. Multiparameter semigroups and attractors of reaction-diffusion equations in ${\mathbb R}^n$. Trans. Moscow Math. Soc. 65 (2004) 105-160. MR 2193438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Giuseppe Savaré. Compactness properties for families of quasistationary solutions of some evolution equations. Trans. Amer. Math. Soc. 354 (2002) 3703-3722. MR 1911517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stephen Montgomery-Smith. Finite time blow up for a Navier-Stokes like equation. Proc. Amer. Math. Soc. 129 (2001) 3025-3029. MR 1840108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia